It is currently Mon Aug 21, 2017 4:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun May 24, 2015 1:31 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Dec 23, 2014 2:51 am
Posts: 47
Hi,

I recently had to switch to the buprenorphine tabs (vs. film) due to my insurance. And although the taste is reminiscent of the strips, It's SO much worse to me. It almost makes me gag/feel nauseous, so much so that I put off taking my dose during the evening. Also, it takes longer for the tabs to dissolve. I just tried putting a mint in my mouth while a piece of it was dissolving and it did help some. However, it's difficult to make sure I'm not swallowing the medication when I have the strong minty taste in my mouth. To anyone who's tried the mint method- do you just put the mint on your tongue and don't move it? I moved it around a bit because I couldn't stand it.

ANY advice would be appreciated :(

_________________
Crystal ❤

"He will cover you with his feathers, and under His wings you will find refuge" - Psalm 91:4
–Robert Green Ingersoll


Top
 Profile  
 
PostPosted: Sun May 24, 2015 9:02 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi Crystal

I had to switch to pills also and one of my options was Zubsolv. It's possible you can get that and i find it works well and tastes much better than the other generic's. You can find out if your insurance will cover Zub by calling the pharmacy or looking up your pharmacy coverage on line.

The other option is to tell your doctor you gag and aren't feeling like it's holding you and the doc can call the insurance carrier and often get them to pay for the films. That was my situation last Jan (2014) and the insurance paid for a year. Last year i had to try a covered "bupe" other than films for a month before the insurance paid for the films again.

Hope this helps...and others will help with the mint question


Top
 Profile  
 
PostPosted: Sun May 24, 2015 8:24 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Dec 23, 2014 2:51 am
Posts: 47
Tiki- Thanks for the tips! I will bring it up to my doctor next time :)

_________________
Crystal ❤

"He will cover you with his feathers, and under His wings you will find refuge" - Psalm 91:4
–Robert Green Ingersoll


Top
 Profile  
 
Our Sponsors
PostPosted: Sun May 24, 2015 8:50 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Hey Crystal'
You might try mix 1 or 2 mls of Mint Listering and let the pill dissolve and drop it on a small piece of a cotton ball. So it doesn't taste so bad. If you have questions? Just PM me.
Happy


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group